# SDR JR2R2011032700100

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 10532
- Aircraft time: 15,075 hours, 12,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED AT LWR EDGE OF FWD TOILET SERVICE DOOR.  REPAIRED SKIN AT LWR EDGE OF FWD TOILET SERVICE DOOR IAW RO CRJ9-53-0622.
